# SDR VNAA0403017

- Difficulty date: March 28, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 265 hours, 252 cycles
- Engine: Ge CF34*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT N229PS HAD ITS STANDBY ATTITUDE INDICATOR MEL'D.  THE DESTINATION CITY, PHL, WAS REPORTING FOG.  THEREFORE, FLIGHT 2233 HAD TO  DIVERTED TO PIT DUE TO WEATHER.
